A. Elbour

orcid.org/0000-0002-8431-911X
Search this author in Google Scholar


Articles: 2

Some results on order bounded almost weak Dunford-Pettis operators

Nabil Machrafi, Aziz Elbour, Mohammed Moussa

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 22 (2016), no. 3, 256-265

We give some new characterizations of almost weak Dunford-Pettis operators and we investigate their relationship with weak Dunford-Pettis operators.

Dunford-Pettis property of the product of some operators

Belmesnaoui Aqzzouz, Othman Aboutafail, Aziz Elbour

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 4, 295-299

We establish a sufficient condition under which the product of an order bounded almost Dunford-Pettis operator and an order weakly compact operator is Dunford-Pettis. And we derive some consequences.


All Issues